MAUDE Adverse Event Report: Prollenium Medical Technologies Inc. Revanesse Lips+ with Lidocaine Kit 1.2 mL; Implant, Dermal, For Aesthetic Use

Prollenium Medical Technologies Inc. Revanesse Lips+ with Lidocaine Kit 1.2 mL; Implant, Dermal, For Aesthetic Use
Model Number PN40149
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Swelling/ Edema (4577)
Date of Event 08/19/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A 38-year-old female received 0.3 ml of revanesse lips+ (lot: 25l069) in the upper lip on (b)(6) 2026.Within approximately 5 minutes of injection, localized swelling of the upper lip was observed, and the injector discontinued treatment.Ice was applied and cold compresses were offered.No other medications were administered.The patient had previously received lip filler treatment at another clinic several months earlier., reportedly rha2.No autoimmune condition was reported.Topical anesthetic sknv 23/7% was used.Photographs obtained on (b)(6) 2026 demonstrated localized upper-lip fullness and mild asymmetry without evidence of tissue necrosis or vascular compromise.The event was assessed as localized swelling/edema following treatment and classified as a non-serious adverse event.

Brand Name
Revanesse Lips+ with Lidocaine Kit 1.2 mL
Common Device Name
Implant, Dermal, For Aesthetic Use
Manufacturer (Section D)
Prollenium Medical Technologies Inc.
138 industrial parkway n,
aurora,, ontario L4G 4 C3
CA  L4G 4C3
Manufacturer (Section G)
Prollenium Medical Technologies Inc.
138 industrial parkway n,
aurora, ontario L4G 4 C3
CA   L4G 4C3
Manufacturer Contact
denis vezina
138 industrial parkway n,
aurora,, ontario L4G 4-C3
CA   L4G 4C3
MDR Report Key50843103
Report Number3004423487-2026-00007
Device Sequence Number18656965
Product Code LMH
UDI-Device Identifier10669808003032
UDI-Public10669808003032
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P160042 S014
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse Practitioner
Remedial Action Patient Monitoring
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPN40149
Device Lot Number25L069
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2026
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age38 YR
Patient SexFemale
Patient RaceWhite